# SDR ASAA2014081008805

- Difficulty date: August 10, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 30,637 hours, 9,338 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400759030
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET AND FAN BLADES DETAILED INSPECTION.  FOUND NR 5 STRUT PANEL HAS TWO LOOSE AND SEVEN DAMAGED FWD FASTENERS & FASTENER INSETS, FWD OTBD FASTENER IS WRONG TYPE FASTENER FOR PANEL.  ACFT GROUNDED.  R & R NR 5 STRUT PANEL AND HARDWARE IAW MM 72-37-07.
